# SDR AWXA0000580

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LEVEL 2, AFT CARGO COMPARTMENT STA 767 HAS CORROSION AT RBL 10, STR R27.  REMOVED DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR SHEAR TIE, IAW 737 SRM 53-60-06.
